# SDR AALA202409239472

- Difficulty date: September 13, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 31,468 hours, 12,816 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Emer Op Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. **SUPPLEMENTAL REPORT FOR AALA202409179472: MAINTENANCE REPLACED THE DIAPHRAGM FOR THE PERCUSSION MECHANISM ON THE 4L DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-610-001-A. ** (CLOSED)
